Login | Register

Items where Author is "Tovbis, A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Bertola, Marco and Tovbis, A. (2010) Universality in the Profile of the Semiclassical Limit Solutions to the Focusing Nonlinear Schrodinger Equation at the First Breaking Curve. International Mathematics Research Notices, 2010 (11). pp. 2019-2067. ISSN 1073-7928

This list was generated on Tue Jul 23 03:16:43 2019 EDT.
Back to top Back to top